# SDR C2XA11IA124

- Difficulty date: June 18, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 30,780 hours, 23,103 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5000
- Condition: Defective
- Location: Landing Gear
- Part time: 23,871 hours, 12,987 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DAL - FLIGHT 2544 THE CREW REPORTED A LANDING GEAR AIR/GRND FAIL DURING CLIMB.  THE AIRCRAFT RETURNED TO DAL WHERE IT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS INSPECTED AND FERRIED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE LEFT WEIGHT ON WHEELS PROXIMITY SWITCH, AND REMOVED AND REPLACED THE LANDING GEAR ELECTRONICS UNIT (LGEU), OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
